MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC FUSION; INSTRUMENT, STEREOTAXIC
Model Number 9733533
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a functional endoscopic sinus surgery (fess).It was reported that there was tracking issue with one of the instruments.So the site used a different and no issue were found with the use of another tracker.
 
Additional Manufacturer Narrative
The tracker was returned to the manufacturer for evaluation.After functional testing and visual/physical examination the reported issue could not be confirmed.When the tracker was connected to a known good system the tracker was recognized without issue.No problems were found.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
FUSION
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8417551
Report Number1723170-2019-01091
Device Sequence Number1515549
Product Code HAW
UDI-Device Identifier00763000235079
UDI-Public00763000235079
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733533
Device Catalogue Number9733533
Device Lot Number180809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1